| Catalog Number |
383537 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd nexiva 20ga 1.25in hf y leaked at adapter tubing junction
description of complaint: the ¿rubber sealing point,¿ where the needle is pulled out, does not seal properly after needle removal.Blood came out after infusion and air was also sucked in when blood was drawn.See also attached photos.
Event or Problem Description
Description of complaint: the ¿rubber sealing point,¿ where the needle is pulled out, does not seal properly after needle removal.Blood came out after infusion and air was also sucked in when blood was drawn.
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of leakage at adapter tubing was not confirmed upon inspection of the photos.Bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.